# SDR HEEA064478

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N721PH
- Make and model: Bell 407
- Aircraft serial: 53278
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transmitter
- Part number: 222375077119
- Condition: Malfunctioned
- Location: Engine Torque
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING START, TRANSMITTER CAUSED GAUGE TO READ FROM ZERO TO MAX INDICATION, THEN FLUCTUATES AS LONG AS 5 MINUTES.   REFERENCE:  DMR NR 686463.
